# SDR AALA20071544

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200008731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT DOOR HANDLE SPOT LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT DOOR HANDLE SPOT LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
